Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Skin irritation with no rash just behind my right armpit

Hi for the past week i have had some skin irritation with no rash/redness to it (almost like a sunburn feeling) just behind my right armpit. Almost seems to connect to my armpit. I have not have sun exposure there in a very long time so i know its not from the sun. Pain is manageable but annoying. Any suggestions for home treatment would be nice.
Asked On : Sat, 5 Nov 2011
Answers:  3 Views:  1070
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
welcome to healthcaremagic
may be you are having some kind of skin infection or may be allergic reaction .please get it examined by dermatologist .
for the time being you may use lactoclamine lotion and see the result
use soft soap and wear loose fitting dress
Answered: Sat, 19 Nov 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response

welcome to HCM and thanks for query..,

According to your history..,

It could be Irritant dermatitis...

So use...

1) Apply Calamine soothing lotion on that part..morning time

Gentamycin and Betamethasone combination (Dipgenta)night times..

2) Tab Ofloxacin 200 mg 2 times daily for 3 days..,

3) Taqb Levocitz..10 mg daily night for 10 days..,

ok..good luck
Answered: Sun, 18 Dec 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you might have some allergy to clothes or some deodorant you use.
It is also possible that you might have some fungal infection.
Keep that part more airy,
Apply antifungal cream or talc,moisturizing cream.
Take anti histaminic like cetrizine as and when required.
Keep that part hygienic.
Ok and bye.
Answered: Sun, 6 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor